# SDR DALA2023011200259

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,835 hours, 10,961 cycles
- Engine: Pwa PW4168A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3305 -DIV- TO MAD DUE TO NBR 1 ENGINE ANTI ICE VALVE FAILED CLOSED. CORRECTIVE ACTION: REPLACED VALVE AND SWAPPED SOLENOID WITH NACELLE COOLING VALVE SOLENOID. (4048020)
